# SDR AALA20141219001

- Difficulty date: December 18, 2014
- Submitted: December 19, 2014
- Operation: Air carrier
- Aircraft: N979AN
- Make and model: Boeing 737823
- Aircraft serial: 29568
- Aircraft time: 18,226 hours, 7,111 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 147A57002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE FLOOR AREA Z ANGLE HAS CORROSION AT STATION 992 BETWEEN RBL 32 & 45.  R & R Z ANGLE IAW SRM 51-10-02 & DWG 117A5700.
